From Anadrol to Deca and Testosterone
May 22, 2003
My doc has taken me off of Anadrol and put me on a once a week injection of Deca (1/2 cc per week)and Testosterone. I inject Deca and Test at the same time using the same syringe. Is this okay? Also, because of Anadrol, I really have gotten to like the way my body looks (yes, I can be vain). Will switching to the new two meds keep up a good appearance. I suffer from wasting, and don't want to be set back.
PS...the reason I was taken off of Anadrol is because my insurance wouldn't cover it, but it would cover Deca.
Response from Mr. Vergel
Anadrol is a very powerful oral nabolic but it can also increase liver enzymes in many (17 % incidence in the latest German study.) Deca Durabolin (an injectable) does not cause this problem. Yes, injecting deca and testosterone in the same serynge is OK since both are oil based. You should be able to keep gaining lean body mass on this conservative, yet effective protocol your doctor prescribed. Keep working out, eat lean protein, vegetables and fruit, take your supplements (I love Carnitine, B-100 vitamins, Co-enzyme Q-10 and B-12 shots once a week). Some people swear by the strength increases they get out of drinking Creatine before a work out. Just be careful not to get your stomach upset.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Rash After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.